MathSciNet Relay Station
MathSciNet bibliographic data
MR2200168 35Q55
Ionescu, Alexandru D.; Kenig, Carlos E. Uniqueness properties of solutions of Schrödinger equations. J. Funct. Anal. 232 (2006), no. 1, 90–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement